# SDR UALA2011062003018

- Difficulty date: June 19, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 62,134 hours, 22,885 cycles
- Engine: Pwa PW2037
- System (JASC): 5755 · Spoilers
- Part: Strut
- Condition: Damaged
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SPOILER ISSUE, FLIGHT DIVERTED.  THIS SPOILER FLOATING WAS CONFIRMED BY A FURLOUGHED UAL PILOT.  FOUND RT STRUT TRUNNION GEAR DOOR MISSING ATTACH HARDWARE ALLOWING AIRFLOW UNDER NR 8 SPOILER. INSTALLED MISSING HARDWARE.
